MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-UNIVERSAL RECOVERY PACK

Medline Industries, LP MEDLINE; DBD-UNIVERSAL RECOVERY PACK
Catalog Number DYNJ52212F
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we received 4 universal packs today via fed ex with one of the packs having the chloraprep activated inside.".
 
Additional Manufacturer Narrative
The customer reported one of the packs having the chloraprep activated inside, and the complaint noted that the issue did not occur during use and no injury occurred.A photo was received showing orange-colored leakage inside an unopened kit; finished good production records and finished good pack build were reviewed, and no issues were identified that could have contributed to the reported issue.The leakage appears to have originated from the chloraprep pad, with visible signs of the solution having leaked through its packaging, confirming the reported issue.The root cause is classified as non-pack related, and it is possible that the concern originated from handling during transit or unpacking; this complaint has been provided to the vendor for further evaluation, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-UNIVERSAL RECOVERY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50854953
Report Number1417592-2026-47616
Device Sequence Number9508633
Product Code LRO
UDI-Device Identifier10198459300363
UDI-Public10198459300363
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ52212F
Device Lot Number25GDB056
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown